Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: vomiting; Death unexplained; This is a spontaneous report from a contactable other health professional downloaded from the Agency Regulatory Authority-WEB, regulatory authority number is FR-AFSSAPS-TS20210173. A 92-year-old female patient received the first dose of BNT162B2 (COMIRNATY, lot number: EM0477), intramuscular on 18Jan2021 at single dose (reported as "1 DF") for COVID-19 vaccination. Co-suspect medication included cyamemazine tartrate (TERCIAN), via an unspecified route of administration from 20Jan2021 at 25 mg, 2x/day (25 mg x 2 / d) for an unspecified indication. Medical history included constipation, ongoing long-standing anxiety-depressive background, marked cognitive disorders (Alzheimer''s disease). Cancer of the left breast, without treatment (date unspecified). Patient had been living in a geriatric long-stay ward since Mar2019. Patient with no history of swallowing disorders. Food composed of a chopped texture. For several weeks, cognitive disorders which are increasing, refusal of food more and more frequent in this context of cognitive deterioration. No cardiovascular or respiratory disorders. The patient''s concomitant medications included usual treatment with alprazolam, metformin, macrogol, zopiclone, mirtazapine, haloperidol (HALDOL) from an unspecified date to 20Jan2021 in the morning and replaced this on 20Jan2021 by cyamemazine tartrate (TERCIAN), paracetamol, calendula officinalis, rhamnus frangula (NORMACOL) if constipation, tranexamic acid (EXACYL) and lansoprazole. Pre-vaccination consultation on 14Jan2021, the patient underwent lab test included: BP "13/5" mmHg (as reported), heart rate 72 / min, oxygen saturation 94% in ambient air. First injection of BNT162B2 vaccine on 18Jan2021. Good tolerance. No modification the following days, in particular no digestive disorder. However, an anxious patient, modification of the treatment by replacing HALDOL by TERCIAN on 20Jan2021. On 22Jan2021, around 3 p.m., i.e. 2 hours after the end of the meal, the patient was found in her room in her marbled chair, deceased, with traces of vomiting on the floor of the room. Unclear if it was post-vomiting (reported as "post-vomiting?"). In total, unexplained death in a context of vomiting in an elderly patient, 4 days after a 1st injection of BNT162B2 vaccine and 2 days after the replacement of HALDOL by TERCIAN. The action taken in response to the event for cyamemazine tartrate was not applicable. The patient died on 22Jan2021 for unexplained death in a context of vomiting. An autopsy was not performed.; Reported Cause(s) of Death: vomiting; Death unexplained
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166